# SDR CA980526001

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 2720 · Rudder Control System
- Part: Clevis
- Part number: 6AO2059
- Condition: Cracked
- Location: Rudder
- Part time: 360 hours
- Component: Wiplineinc, 6100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL THREE FLYING WIRES ATTACHED TO CLEVIS AT THE FUSELAGE WERE FOUND CRACKED DURING INSPECTION.   CAUSE OF CRACKS TO BE DETERMINED.
